Positivity of the Density for Rough Differential Equations

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)


    Due to recent developments of Malliavin calculus for rough differential equations, it is now known that, under natural assumptions, the law of a unique solution at a fixed time has a smooth density function. Therefore, it is quite natural to ask whether or when the density is strictly positive. In this paper we study this problem from the viewpoint of Aida–Kusuoka–Stroock’s general theory.

    Original languageEnglish
    Pages (from-to)1863-1877
    Number of pages15
    JournalJournal of Theoretical Probability
    Issue number3
    Publication statusPublished - Sept 2022

    All Science Journal Classification (ASJC) codes

    • Statistics and Probability
    • Mathematics(all)
    • Statistics, Probability and Uncertainty


    Dive into the research topics of 'Positivity of the Density for Rough Differential Equations'. Together they form a unique fingerprint.

    Cite this